# SDR DHL2003604552

- Difficulty date: May 2, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR L/E UPPER EXTERNAL SKIN DEFLECTED AT XE.55.06 (OIL CANNING).  PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG 1, SRM 55-4-1 FIG 1.  REMOVED DEFLECTED SKIN IAW SRM 51-1-21 PG 1.  FABRICATED NEW SKIN IAW SRM 55-1-0 PG 1, SRM 55-4-1 FIG 1.  CLEANED, TREATED AND PRIMED AREA AND SKIN INNER PART IAW SRM 51-1-8B.  INSTALLED NEW SKIN IAW SRM 51-1-21 PG 1.  FOR WEIGHT AND BALANCE SEE N/R 4038.
